# SDR RAIA208121870014

- Difficulty date: November 27, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 27,886 hours, 25,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frame 61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SUPPORT BETWEEN RH OMEGA BEAM AND FUSELAGE AT FRAME 61 HAS CORROSION.  R&R RH FLOOR SUPPORT BETWEEN RH OMEGA BEAM AND FUSELAGE @ FR 61.
